Works matching DE "MODULAR forms"
Results: 997
Rankin–Cohen Brackets and Associativity.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 195, doi. 10.1007/s11005-008-0266-3
- By:
- Publication type:
- Article
Genus Four Superstring Measures.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 185, doi. 10.1007/s11005-008-0260-9
- By:
- Publication type:
- Article
Two Loop Superstring Amplitudes and S <sub>6</sub> Representations.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 2, p. 127, doi. 10.1007/s11005-007-0213-8
- By:
- Publication type:
- Article
Arithmetic properties of shimura sums related to several modular forms.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 4, p. 444, doi. 10.1007/s10958-012-0748-9
- By:
- Publication type:
- Article
On zeta functions and families of Siegel modular forms.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 626, doi. 10.1007/s10958-012-0661-2
- By:
- Publication type:
- Article
Program of the research workshop.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 6, p. 712, doi. 10.1007/s10958-010-0173-x
- Publication type:
- Article
Finite simple groups and multiplicative η-products.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 3, p. 344, doi. 10.1007/s10958-010-0140-6
- By:
- Publication type:
- Article
Partially Divisible Completions of Rigid Metabelian Pro- p-groups.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 5, p. 376, doi. 10.1007/s10469-016-9409-2
- By:
- Publication type:
- Article
Finite p-groups with automorphism of a special form.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 4, p. 213, doi. 10.1007/s10469-006-0019-2
- By:
- Publication type:
- Article
Some new results on generalized Hyers-Ulam stability in modular function spaces.
- Published in:
- Turkish Journal of Mathematics, 2024, v. 48, n. 3, p. 498, doi. 10.55730/1300-0098.3521
- By:
- Publication type:
- Article
On the distribution of coefficients of half-integral weight modular forms and the Bruinier–Kohnen conjecture.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 6, p. 2427, doi. 10.3906/mat-2105-40
- By:
- Publication type:
- Article
Representation numbers of seven quaternary quadratic forms each in a genus consisting of only two classes.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 1955, doi. 10.3906/mat-1910-99
- By:
- Publication type:
- Article
Eta quotients of level 12 and weight 1.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 1, p. 1, doi. 10.3906/mat-1612-34
- By:
- Publication type:
- Article
On Certain Type of Modular Sequence Spaces.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 3, p. 293
- By:
- Publication type:
- Article
Formulas for the Fourier Coefficients of Cusp Form for Some Quadratic Forms.
- Published in:
- Turkish Journal of Mathematics, 2005, v. 29, n. 2, p. 141
- By:
- Publication type:
- Article
Supersingular Rankin-Selberg p-adic L-functions.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 212, p. 216
- By:
- Publication type:
- Article
Bounding periods at supersingular CM points.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 212, p. 197
- By:
- Publication type:
- Article
The p-adic Maass-Shimura operator.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 212, p. 118
- By:
- Publication type:
- Article
Introduction.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 212, p. 1
- By:
- Publication type:
- Article
Preface.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 212, p. xi
- By:
- Publication type:
- Article
Bibliography.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 203, p. 211
- Publication type:
- Article
Preface.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 203, p. ix
- By:
- Publication type:
- Article
Preface.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 202, p. vii
- By:
- Publication type:
- Article
Algebraic sequences for ζ(3) and a hybrid Catalan's constant.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 5, p. 341, doi. 10.1080/10652460802522611
- By:
- Publication type:
- Article
Asymptotics for the mean value of normalized zeta-functions of certain cusp forms.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 5/6, p. 437, doi. 10.1080/10652460412331320331
- By:
- Publication type:
- Article
Sign Changes of Fourier Coefficients of Cusp Forms of Half-Integral Weight Over Split and Inert Primes in Quadratic Number Fields.
- Published in:
- Research in Number Theory, 2021, v. 7, n. 1, p. 1, doi. 10.1007/s40993-020-00235-9
- By:
- Publication type:
- Article
Diophantine m-tuples in finite fields and modular forms.
- Published in:
- Research in Number Theory, 2021, v. 7, n. 1, p. 1, doi. 10.1007/s40993-020-00232-y
- By:
- Publication type:
- Article
Sign of Fourier coefficients of half-integral weight modular forms in arithmetic progressions.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 4, p. N.PAG, doi. 10.1007/s40993-020-00225-x
- By:
- Publication type:
- Article
Existence of η-quotients for squarefree levels.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 3, p. N.PAG, doi. 10.1007/s40993-020-00209-x
- By:
- Publication type:
- Article
All modular forms of weight 2 can be expressed by Eisenstein series.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 3, p. N.PAG, doi. 10.1007/s40993-020-00207-z
- By:
- Publication type:
- Article
Dihedral universal deformations.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 3, p. 1, doi. 10.1007/s40993-020-00197-y
- By:
- Publication type:
- Article
Modular Dedekind symbols associated to Fuchsian groups and higher-order Eisenstein series.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 2, p. 1, doi. 10.1007/s40993-020-00198-x
- By:
- Publication type:
- Article
Λ-adic families of Jacobi forms.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 2, p. 1, doi. 10.1007/s40993-020-00196-z
- By:
- Publication type:
- Article
Extending a catalog of mock and quantum modular forms to an infinite class.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 2, p. 1, doi. 10.1007/s40993-020-00192-3
- By:
- Publication type:
- Article
Graded rings of modular forms of rational weights.
- Published in:
- Research in Number Theory, 2019, v. 6, n. 1, p. 1, doi. 10.1007/s40993-019-0183-9
- By:
- Publication type:
- Article
Graded rings of modular forms of rational weights.
- Published in:
- Research in Number Theory, 2019, v. 6, n. 2, p. 1, doi. 10.1007/s40993-019-0183-9
- By:
- Publication type:
- Article
On the reciprocal of Klein's absolute j-invariant and sign changes.
- Published in:
- Research in Number Theory, 2019, v. 6, n. 1, p. 1, doi. 10.1007/s40993-019-0179-5
- By:
- Publication type:
- Article
Algebraic relations between partition functions and the j-function.
- Published in:
- Research in Number Theory, 2019, v. 6, n. 1, p. 1, doi. 10.1007/s40993-019-0177-7
- By:
- Publication type:
- Article
Unimodal sequence generating functions arising from partition ranks.
- Published in:
- Research in Number Theory, 2019, v. 5, n. 3, p. N.PAG, doi. 10.1007/s40993-019-0164-z
- By:
- Publication type:
- Article
Divisibility of Andrews' singular overpartitions by powers of 2 and 3.
- Published in:
- Research in Number Theory, 2019, v. 5, n. 3, p. N.PAG, doi. 10.1007/s40993-019-0161-2
- By:
- Publication type:
- Article
Short proof of Rademacher's formula for partitions.
- Published in:
- Research in Number Theory, 2019, v. 5, n. 2, p. 1, doi. 10.1007/s40993-019-0155-0
- By:
- Publication type:
- Article
Congruences modulo prime powers of Hecke eigenvalues in level 1.
- Published in:
- Research in Number Theory, 2019, v. 5, n. 1, p. 1, doi. 10.1007/s40993-018-0147-5
- By:
- Publication type:
- Article
Modular invariants for genus 3 hyperelliptic curves.
- Published in:
- Research in Number Theory, 2019, v. 5, n. 1, p. 1, doi. 10.1007/s40993-018-0146-6
- By:
- Publication type:
- Article
On Shimura lifting of Hilbert modular forms.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 4, p. 1, doi. 10.1007/s40993-018-0133-y
- By:
- Publication type:
- Article
Exact formulas for invariants of Hilbert schemes.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 4, p. 1, doi. 10.1007/s40993-018-0132-z
- By:
- Publication type:
- Article
Vector-valued modular forms and the mock theta conjectures.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0062-6
- By:
- Publication type:
- Article
Cuspidal part of an Eisenstein series restricted to an index 2 subfield.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0061-7
- By:
- Publication type:
- Article
Zeros of modular forms of half integral weight.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0054-6
- By:
- Publication type:
- Article
Infinite product exponents for modular forms.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0050-x
- By:
- Publication type:
- Article
Criteria for the existence of cuspidal theta representations.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0046-6
- By:
- Publication type:
- Article